# SDR 99ZZZX56

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655518668
- Condition: Contaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOW RADAR TRANSMISSION THROUGH RADOME (27.7 PERCENT IN NOSE).  MINIMUM SPEC IS 82 PERCENT.  RADAR RANGE WILL BE DIMINISHED.
